1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Lexapro side effects?

Discussion in 'Your Living Room' started by mbgphoto79, Apr 27, 2018.

  1. mbgphoto79

    mbgphoto79 Member

    628
    7
    18
    May 11, 2017
    Greensboro, NC
    So my GP put me on 10mg Escitalopram a couple days back for anxiety. It’s only been three days but this stuff makes my skin crawl. It’s also increases my nausea from what I can tell, but that’s hard to differentiate from the MM nausea. Also the well documented sexual dysfunction side effects. Not feeling this stuff, but I know it takes weeks to work but maybe a non SSRI like bupropion would be better? Not sure if it has the same effectiveness against GAD. Thoughts?
     
  2. Pupper

    Pupper Active Member

    993
    72
    28
    Oct 15, 2016
    Don't know. But Escitalopram has to be the worst name of a drug I can think of. Why can't they give cool names to these things like CrackinThunder.
     
  3. mbgphoto79

    mbgphoto79 Member

    628
    7
    18
    May 11, 2017
    Greensboro, NC
    LOL. I saw it too and was like Es kit antelope ran? No wait..

    They should have named dilaudid Liquidgold
     
  4. Clare

    Clare Active Member

    382
    77
    28
    Mar 31, 2018
    I take bupropion. It's been an important cushion for depression, but does nothing for anxiety as far as I can tell.
     
  5. mbgphoto79

    mbgphoto79 Member

    628
    7
    18
    May 11, 2017
    Greensboro, NC
    I read that as well. Looks like an SSRI is what I need. I’m not feel No it as much today, hopefully that’s a trend. I think I had become pretty depressed over the winter as well. I’ll give it the old college try I suppose.
     
  6. Pupper

    Pupper Active Member

    993
    72
    28
    Oct 15, 2016
    Attaboy, give it the old college try and your salad days will be soon to follow.
     

Share This Page